# SDR UIEA2018040800632

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,087 hours, 16,334 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulted
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT FAULTED.  PERFORMED AN OPS CHECK OF THE RT FWD WINDOW HEAT. OPS CHECKED GOOD IAW AMM 30-41-00.
